# SDR SWIA200110247

- Difficulty date: September 6, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 29,454 hours, 35,327 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CRACKED JUST AFT OF PILOT'S DIRECT VISION WINDOW AFT CENTER.  REMOVED AND REPLACED CRACKED BRACKET WITH NEW SERVICEABLE BRACKET OF SAME P/N FOR THIS LOCATION.  ALL WORK PERFORMED IN ACCORDANCE WITH THE SRM 51-70-00.  ALL CHECKS GOOD.  P/N:  120-12545-001.
